# SDR CA120131012

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MK3
- Aircraft time: 16,244 hours
- Engine: Pwa PT6A27
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Drag Link
- Part number: ABIDHC24
- Condition: Cracked
- Location: Tail Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SNAGGED THE STEERING FOR BEING SLOPPY, UPON FURTHER INVESTIGATION FOUND THE TAIL WHEEL DRAG LINK CRACKED APPROXIMATELY 95% OF THE WIDTH OF THE PART. DRAG LINK COULD NO LONGER SUPPORT THE WEIGHT OF THE AIRCRAFT AND HAD TO BE REPLACED BEFORE THE AIRCRAFT COULD BE MOVED.
